MAUDE Adverse Event Report: LAKE REGION MEDICAL LIMITED STARTER GUIDEWIRE

LAKE REGION MEDICAL LIMITED STARTER GUIDEWIRE
Model Number M001491851
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 09/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device was returned for analysis.A review of the device history records for the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.The complaint is non-verifiable as the product was not returned for evaluation.At this time, it is not possible to assign a definitive root cause for the event as reported.Based on the information provided by the supporting documentation, "emerging use" appears to have impacted on the event as reported.Without the return of the actual device in question for evaluation, lake region medical is unable to determine the exact cause for this incident.Lake region medical has no open preventative action specific to manufacturing this product differently.
 
Event or Problem Description
Related product model#: 42415, related product serial#: no value found, related product upn#: m001491851, related product batch/lot: 0009622743, related product family: starter, material number: m001491851, sterile lot number: no value found, sold to account number: no value found, returned product expected: no, bsc product return date: no value found, location description: no value found.Device/procedure outcome: procedure cancelled/rescheduled, non bsc product used patient outcome: f23: unexpected medical intervention, f2303: medication required, f08: hospitalization or prolonged hospitalization, f1001: absence of treatment, 104: cancelled/rescheduled - post sedation/sedation unknown event description: ecn event description: physician used an agilis steerable sheath instead of the faradrive.Physician noted the agilis was difficult to steer.Mapping specialist from abbott noted she was not able to visualize the wire.All connections were checked.Physician noted drop in bp.Pericardial effusion noted and drained.Procedure was not completed.Total of 26 ablations.(left superior 4 basket, 4 flower, left inferior 8 flower, right superior 6 basket, 6 flower, right inferior no ablations).What troubleshooting steps took place? what troubleshooting steps, if any, resolved the issue? staff attempted to reconnect wires for alligator clips to visualize the wire what is the next course of action? pe was treated by staff and drained.Patient present at time of event? yes, patient complications: pericardial effusion, overstimulation in the physician's opinion, did the device or procedure cause or contribute to the patient complication? yes, please describe the way in which the device or procedure caused or contributed to the patient complication? physician stated trouble with the agilis sheath felt stiff and difficult to steer.Mapper from ensite (abbott) also noted she was not able to visualize the wire during procedure.Connections were checked and still no visual.Proceeded and pe resulted.Medical or surgical interventions: pe drained/inserted.Albumin started.Patient discharged from hospital? no patient outcome: the issue is ongoing procedure number: pn-2800669 reason for unsuccessful procedure: implanter chose to use the agilis sheath instead of the faradrive.Was having difficult time steering during procedure.Pe created and drained with kit.Implanter verbally stated he was having difficulty steering the agilis sheath.26 pulses completed.Event date: 2025-8-27.As reported device codes: 2099: no known device problem.As reported patient codes: 9221: pericardial effusion, 9139: hypotension.

Brand Name
STARTER GUIDEWIRE
Common Device Name
STARTER GUIDEWIRE
Manufacturer (Section D)
LAKE REGION MEDICAL LIMITED
butlersland
new ross
co. wexford, irl Y34 K 825
EI  Y34 K825
Manufacturer (Section G)
LAKE REGION MEDICAL LIMITED
butlersland
new ross
co. wexford, irl Y34 K 825
EI   Y34 K825
Manufacturer Contact
katie slattery
butlersland
new ross
co. wexford, irl Y34 K-825
EI   Y34 K825
MDR Report Key23552837
Report Number9681477-2025-00132
Device Sequence Number21153101
Product Code DQX
UDI-Device Identifier08714729326908
UDI-Public(01)08714729326908(17)280522(10)9622743
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K935170
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/22/2025
Device Model NumberM001491851
Device Lot Number9622743
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Initial Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown